# SDR USAA011235

- Difficulty date: September 12, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 58,982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL CHORD CORRODED 6 INCHES, BS 1009 LBL 9.  CUTOUT AND BLENDOUT CORROSION PER EA 85401.  (M)
